Vol. 24, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Galois cohomology of abelian groups

Dalton Tarwater

Vol. 24 (1968), No. 1, 177–179
Abstract

Normal and separable algebraic extensions of abelian groups have been defined in a manner similar to that of the field theory. In this paper it is shown that if N is a normal algebraic extension of the torsion group K = Kp, where the p-components Kp of K are cyclic or divisible, and if G is the group of K-automorphisms of N, then there is a family {GE}EX of subgroups of G such that {G,{GE}EX,N} is a field formation.

Mathematical Subject Classification
Primary: 20.30
Secondary: 18.00
Milestones
Received: 20 February 1967
Published: 1 January 1968
Authors
Dalton Tarwater